Headache From Daliresp

3 Replies Updated



Conversation Starter

Denny Says:


I was worried about the side effects but I took for 2 weeks and then I got flu like symptoms, a sinus like headache, and stomach pain. The Dr said I did not have a fever and saw no reason to prescribe an antibiotic. Sadly I also did not see any improvement in anything like my Shortness of Breath so I decided to stop. My question is: Has anyone had a headache from this drug and if so did it move from one side of the your head to the other. Mine seemed to be a sinus type headache and was to be over my left eye first and now over my right. I do not have any current sinus issues. Anxious to hear anyone's experience with the headaches.



Showing Replies 1 - 3 of 3 RSS Feed


Page of 1     Sorted By:
1
Verwon Says:

Hello, Denny! How are you?

Headaches are a known side effect of this medication, along with cough, diarrhea and joint pain.

What other medications do you take for it?

REPLYSHAREREPORT
Was this helpful?     1     0  
2
Denny Says:

I take Symbicort, Spiriva, Lipitor, and medication through a nebulizer and also use PROAIR HFA when needed. I used to take Advair but stopped when my Dr wanted me to try Symbicort. To be honest I am not sure any of them help except for the Albuterol through my Nebulizer. I just started Pulmonary Rehab and I think that may help more than anything - we'll see.

REPLYSHAREREPORT
Was this helpful?     0     0  
3
katie Says:

Just started my second time trying daliresp. Just like the first time, the headaches started after being on the pill for about 15 days. I take the pill around 8-9 in the am and the headaches will always wake me around 2am in the early morning. The entire top of my head feels like it is going to explode. The only relief is sitting up and waiting for the pain to stop. Headaches are my only complaint but consider this a big one. Both times I felt really good for the first 10-15 days. Breathing was so much better, mucous even slowed down, which is normally very, very bad. Don't know where this stuff comes from. Anyway, will call my doctor and ask about changing the doses to maybe every other day or maybe even every third day. I definitely do not believe that I can stand the headaches any longer but also hate to give up how much better I feel thru the day. I use symbicort, Spiriva, proair and albuterol in the nebulizer when needed. Been diagnosed with sever COPD from 40 yrs. of smoking.

REPLYSHAREREPORT
Was this helpful?     0     0  


Viewing page 1 of 1     Reply


More Discussions:

Headache from Severe TBI
I suffered a Severe Traumatic Brain Injury about 2 years ago. I continue to have severe headaches. Every single day. A p... 1 reply
Migraine headaches from Amlodipine?
Has anyone experienced migraine headaches while taking Amlodipine? ## No headaches but watched my blood pressure increas... 6 replies
I am getting headache from one week
I am getting headache from past one week, i got operated for my eyes 1 year back. I am getting the headache some time in... 1 reply
my bf had a brain aneurysm that ruptured nine years ago and now he suffers from trauma headaches everyday
He is on 30 mg of morphine a day two immediate release and two extended release when his headaches get really bad he can... 1 reply
Daliresp Experience
I have been on Daliresp for one month. I have noticed significant improvement in my lungs. By that I mean the mucus is g... 120 replies
daliresp side effects
I have only been on daliresp for 3 days, but I'm worried about the side effects. I'm a little anxious and depres... 8 replies
headache tablet name
From the very start of the day I get a very bad headache. My body functions less and I feel tired. Please advise. ## Dea... 6 replies
Headache Relief
I used to have a really bad headache that lasted the whole day. Sometimes it hurt so much that I started beating my head... 5 replies
headaches
does anyone know if the generic brand of klonopin gives you headaches ## Maria, I suffer from migraines & I have tak... 5 replies
Headaches with Bystolic
Have been on 5 mg Bystolic past 10 days for recently diagnosed afib, the headaches have been daily and rough, also vivid... 4 replies


Post a Reply

No registration needed.
Simply fill out the form below.

 *

 *


 Optional, stays hidden.
Get notified when a reply is posted here.




4) Text Verification: *
Prevents SPAM.

Click here to show the question



This form will be submitted securely


TRUSTe

Discussion Thread Guidelines: Any participation in the discussion threads signifies your agreement with the Terms of Use and Privacy Policy. (1) Act civilized and be respectful towards others. No profanity, vulgarity or lewd / suggestive content is allowed. (2) Posts encouraging, facilitating, or seeking advice about the abuse of medications or other substances are prohibited. (3) Personal contact information (such as telephone numbers, email addresses, etc) is not allowed to appear on our discussion threads. (4) We do not allow our forums to be used for buying, selling, trading, or for the promotion of a product or service. (5) Posting external links to other web sites is not allowed without our prior approval. (6) We reserve the right to edit or remove content which we find objectionable to the community at our sole discretion.


Note: All times displayed are GMT - 7.

This information has been independently compiled and is for informational purposes only. It is not intended to be a substitute for medical advice from a qualified healthcare professional; nor is it intended to diagnose, treat, cure or prevent any disease. For more details please see the Medical Disclaimer. This page was last updated on 12 February 2017.

We are committed to your privacy.

Copyright © 2005-2019 All Rights Reserved. MedsChat® is a registered trademark of Limelight Innovations L.L.C. 9888 W Belleview Ave #5000, Denver, CO, 80123, USA